# SDR GUU2005F00000

- Difficulty date: December 8, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Engine: Pwa PT6A67D
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LT ENGINE FIRE BOTTLE DISCHARGE LIGHT FLICKERS ON AND OFF.  CHECKED SYSTEM AND PERFORMED OPERATIONAL CHECK.  COULD NOT DUPLICATE.  OPS CHECK NORMAL. (K)
